# SDR SWAA2023021391845

- Difficulty date: January 15, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STA 663.75 ANGLE RBL 43 AT AIR CONDITIONING BAY 2023-38047<[01] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00H93R9;[02] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00H93R9
